# SDR REX2005F00028

- Difficulty date: June 13, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,871 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AFTER LANDING WHEN SELECTED UP DURING TAXI.  RESET SYSTEM AND PLACED ON 72 HOUR WATCH IAW AD 98-20-01.  (K)
